Experts has a new look! Let us know what you think of the updates.

Provide feedback
Home
Scholarly Works
Hořava Gravity is Asymptotically Free in 2+1...
Journal article

Hořava Gravity is Asymptotically Free in 2+1 Dimensions

Abstract

We compute the β functions of marginal couplings in projectable Hořava gravity in 2+1 spacetime dimensions. We show that the renormalization group flow has an asymptotically free fixed point in the ultraviolet (UV), establishing the theory as a UV-complete model with dynamical gravitational degrees of freedom. Therefore, this theory may serve as a toy model to study fundamental aspects of quantum gravity. Our results represent a step forward …

Authors

Barvinsky AO; Blas D; Herrero-Valea M; Sibiryakov SM; Steinwachs CF

Journal

Physical Review Letters, Vol. 119, No. 21,

Publisher

American Physical Society (APS)

Publication Date

November 24, 2017

DOI

10.1103/physrevlett.119.211301

ISSN

0031-9007